On R-trees with low query complexity

M. Berg, de, J. Gudmundsson, M. Hammar, M.H. Overmars

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)179-195
JournalComputational Geometry
Volume24
Issue number3
DOIs
Publication statusPublished - 2003

Cite this

Berg, de, M., Gudmundsson, J., Hammar, M., & Overmars, M. H. (2003). On R-trees with low query complexity. Computational Geometry, 24(3), 179-195. https://doi.org/10.1016/S0925-7721(02)00112-8